MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534340
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Abdominal Pain (1685); Fever (1858); Nausea (1970); Vomiting (2144)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's exact age is unknown; however, it was reported that the patient's year of birth was 1936.Imdrf device code a1409 captures the reportable event of stent occlusion within device.Imdrf impact code f2303 captures the reportable event of medication required.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary stent was successfully placed during an endoscopic retrograde (ercp) cholangiopancreatography procedure in the bile duct, performed on (b)(6) 2022.On (b)(6) 2023, during a gastroenterology (gi) telephone consult, the patient communicated feeling poorly with a low grade fever, nausea, vomiting and weight loss.The patient was then presented to the hospital with a risen 3.1 bilirubin and abdominal pain.A ct scan showed the plastic stent with pneumobilia but low-density lesion in the left hepatic lobe c/f new lesion versus abscess.The advanix biliary stent was explanted from the patient and a new wallflex stent was placed in the common hepatic duct.The patient was given iv zosyn as medication for the adverse event.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16396449
Report Number3005099803-2023-00684
Device Sequence Number5685421
Product Code FGE
UDI-Device Identifier08714729787433
UDI-Public08714729787433
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2024
Device Model NumberM00534340
Device Catalogue Number3434
Device Lot Number0029847258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight68 KG